RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1999, Volume 5, Issue 4, Pages 1251–1253 (Mi fpm432)  

Short communications

Upper bound of the global dimension of pullback rings

N. V. Kosmatov

Saint-Petersburg State University

Abstract: Scrivanti's upper bound of the global dimension of a pullback ring is generalized to noncommutative case.

Full text: PDF file (135 kB)

Bibliographic databases:
UDC: 512.66+512.55
Received: 01.07.1997

Citation: N. V. Kosmatov, “Upper bound of the global dimension of pullback rings”, Fundam. Prikl. Mat., 5:4 (1999), 1251–1253

Citation in format AMSBIB
\Bibitem{Kos99}
\by N.~V.~Kosmatov
\paper Upper bound of the~global dimension of pullback rings
\jour Fundam. Prikl. Mat.
\yr 1999
\vol 5
\issue 4
\pages 1251--1253
\mathnet{http://mi.mathnet.ru/fpm432}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782964}
\zmath{https://zbmath.org/?q=an:0978.16005}


Linking options:
  • http://mi.mathnet.ru/eng/fpm432
  • http://mi.mathnet.ru/eng/fpm/v5/i4/p1251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:106
    Full text:49
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020